# SDR EISA20000111

- Difficulty date: August 9, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N6815
- Make and model: Boeing 727223
- Aircraft serial: 19490
- Aircraft time: 75,274 hours, 54,166 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: 65C2906914
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FUSELAGE EXTERIOR SUPPORT STRAP HAS CRACKED FLANGE STR 18-A STA 940.  REMOVED DAMGED SUPPORT, RECEIVED NEW SECTION OF SUPPORT, RECEIVED MOD KIT, LOCATED, DRILLED AND INSTALLED IAW B727 SRM 51-30-2, 51-30-5 AND BAC DWG 65C29069-14.
